# SDR SIMA20241116001

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N319RG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 23,831 hours, 16,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH LOWER SEAT TRACK CORRODED AT FR 84. (MAJOR REPAIR) (LEVEL 2 CORROSION). INSTALLED SERVICEABLE DOUBLER FOR REPAIR ON LH LOWER SEAT TRACK AT FR84. IAW ERS-EJ-53MR-5078.
